RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 6, Pages 713–716 (Mi mz9936)  

This article is cited in 3 scientific papers (total in 3 papers)

Approximations of Lie algebras

Yu. A. Bakhturin

M. V. Lomonosov Moscow State University

Abstract: It is proved that a finitely generated metabelian Lie algebra over an arbitrary field can be approximated by finite-dimensional algebras and a stronger result is also obtained over fields of nonzero characteristics.

Full text: PDF file (625 kB)

English version:
Mathematical Notes, 1972, 12:6, 868–870

Bibliographic databases:

UDC: 519.4
Received: 12.07.1971

Citation: Yu. A. Bakhturin, “Approximations of Lie algebras”, Mat. Zametki, 12:6 (1972), 713–716; Math. Notes, 12:6 (1972), 868–870

Citation in format AMSBIB
\Bibitem{Bak72}
\by Yu.~A.~Bakhturin
\paper Approximations of Lie algebras
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 6
\pages 713--716
\mathnet{http://mi.mathnet.ru/mz9936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=314927}
\zmath{https://zbmath.org/?q=an:0249.17015}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 6
\pages 868--870
\crossref{https://doi.org/10.1007/BF01156046}


Linking options:
  • http://mi.mathnet.ru/eng/mz9936
  • http://mi.mathnet.ru/eng/mz/v12/i6/p713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zaicev, “Residual finiteness and the Noetherian property of finitely generated Lie algebras”, Math. USSR-Sb., 64:2 (1989), 495–504  mathnet  crossref  mathscinet  zmath
    2. M. V. Zaicev, “Locally representable varieties of Lie algebras”, Math. USSR-Sb., 67:1 (1990), 249–259  mathnet  crossref  mathscinet  zmath  isi
    3. M. V. Zaicev, “Special Lie algebras”, Russian Math. Surveys, 48:6 (1993), 111–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020